# SDR ABXA000314

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3926783506
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT LOWER CARGO COMPARTMENT DOOR JAMB ON LOCKING PIN BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-30-5.
